# SDR AALA20140506018

- Difficulty date: May 6, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 82,917 hours, 38,683 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUS CREW REPORTED AUXILIARY POWER UNIT FAULTED WITH RT GEN ON PLACARD.  EMER DECLARED FLIGHT RETURNED TUS LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED APU FUEL CONTROL & ELEC CONTROL UNIT REPLACED.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
